Access count of this item: 64

Files in This Item:
File Description SizeFormat 
1494-12.pdf1.11 MBAdobe PDFView/Open
Title: Bijectivity of straightenings for families of renormalizable cubic polynomials(Complex Dynamics and its Related Fields)
Authors: Inou, Hiroyuki
Issue Date: May-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1494
Start page: 106
End page: 116
Appears in Collections:Complex Dynamics and its Related Fields

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.